Variational Principles for Stochastic Soliton Dynamics

File Description SizeFormat 
Stochastic-EPDiff.pdfAccepted version1.03 MBAdobe PDFView/Open
Title: Variational Principles for Stochastic Soliton Dynamics
Authors: Holm, DD
Tyranowski, TM
Item Type: Journal Article
Issue Date: 9-Mar-2016
Date of Acceptance: 19-Jan-2016
URI: http://hdl.handle.net/10044/1/29824
DOI: https://dx.doi.org/10.1098/rspa.2015.0827
ISSN: 0080-4630
Publisher: Royal Society, The
Journal / Book Title: Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Volume: 472
Issue: 2187
Copyright Statement: © 2016 The Author(s) http://royalsocietypublishing.org/licence Published by the Royal Society. All rights reserved.
Sponsor/Funder: Commission of the European Communities
Funder's Grant Number: 267382
Keywords: cylindrical stochastic processes
geometric mechanics
stochastic soliton dynamics
symmetry reduced variational principles
01 Mathematical Sciences
02 Physical Sciences
09 Engineering
Publication Status: Published
Article Number: 20150827
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons